Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Skin seems to be darker in groin and underarm area. How can I get rid of this?

I am fourteen and I have discovered that in my groin and underarm area, my skin colour tends to be a lot darker than my natural skin colour, its a really dark colour and I have done a bit of research myself to find out what is wrong with me. A result of my research was the possibilty of Acanthosis Nigricans . I believe I have this condition and I want to know how I can get rid of this. I already know about eating a healthy diet , and that I have a high level of insulin which is why my skin colour is this way, but if there is anything else that you could tell me then that would be very much appreciated
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Acanthosis nigricans points to insulin resistance. It is possible in diabetic patients or even in obese people.
It is good to see an endocrinologist, so that the internal body changes can be detected and treated well in time.
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor